dcsimg
Article: Predation Risk and Avoidance Behavior in Two Freshwater Snails
Report an error

Title

Predation Risk and Avoidance Behavior in Two Freshwater Snails

By

Alexander, James E., 1927-
Covich, A P

Type

Article

Date of Publication

1991-06-01

Original Publication

The Biological bulletin.

Volume

180

Pages

387--393

Contributed by

BioStor

DOI

https://doi.org/10.2307/1542339

Language

English

Published by

Woods Hole, Mass. :Marine Biological Laboratory,

Identifiers

BioStor: 10399

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS